Decay Rates for Solutions of a System of Wave Equations with Memory
MetadataShow full metadata
The purpose of this article is to study the asymptotic behavior of the solutions to a coupled system of wave equations having integral convolutions as memory terms. We prove that when the kernels of the convolutions decay exponentially, the first and second order energy of the solutions decay exponentially. Also we show that when the kernels decay polynomially, these energies decay polynomially.
CitationSantos, M. L. (2002). Decay rates for solutions of a system of wave equations with memory. Electronic Journal of Differential Equations, 2002(38), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.